# SDR ASMF200711004

- Difficulty date: November 25, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 777*
- Aircraft serial: 32719
- Aircraft time: 7,697 hours, 939 cycles
- Engine: Ge GE9090B
- Engine time: 7,697 hours, 939 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GE9094B
- Part serial: 900481
- Condition: Damaged
- Location: Left
- Part time: 7,697 hours, 939 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT AT 39,000 FEET,  LEFT ENGINE STALLED, DESCENDING TO 27,000 FEET WITH OSCILLATIONS IN N1 AND N2 WITH ENG CONTROL L AND ENG EEC C1 L MESSAGES, LANDING AT GRU. AT GRU, TECHNICAL PERSONNEL CONFIRMED THE MESSAGES AND PERFORMED FIM 71-05 TASK 806 AND FIM 75-21 TASK 822 PROCEDURES, ALL CORRECT. BOROSCOPIC INSPECTION WAS PERFORMED FOUNDING 6 BLADES OF HPC DAMAGED WITHIN LIMITS AND ONE FIRST STAGE HPT BLADE WITH DAMAGES OUT OF LIMITS. THE PT25 SENSOR AND EEC WERE REPLACED IAW MM 73-21-63 AND ENGINE STALL INSPECTION WAS PERFORMED IAW MM 71-00-00-200-809-G00, TESTED CORRECT. THE AIRCRAFT WAS DISPATCHED AS A FERRY FLIGHT TO CHICAGO STATION IAW GENERAL ELECTRIC CDR CA-07-0490 APPROVING THE ENGINE OPERATION 3 CYCLES MORE IN THIS CONDITION AND THE FAA SPECIAL FLIGHT AUTHORIZATION NO. SW23002008-01,  TO REPLACE THE ENGINE.
